Mathematica Eterna
Open Access

ISSN: 1314-3344

Volume 7, Issue 2 (2017)

Research Article

Pages: 89 - 94

Optimal Convex Combination Bounds for The Square Root Mean

Meng Xiangju and GAO Hongya

Research Article

Pages: 95 - 103

On generalized b star - closed map in Topological Spaces

S. Sekar and S. Loganayagi

Research Article

Pages: 105 - 112

Numerical Investigation of the Fuzzy Differential Inclusions using HHPM

S. Sekar and A. Sakthivel

Research Article

Pages: 113 - 129

On the Hamiltonian Bigraphs

Alaa H AL-Rawajfeh and Fawwaz D Wrikat

Research Article

Pages: 131 - 145

The Effects of Viscous Dissipation on Convection in a Porus Medium

T Raja Rani, T S L Radhika and J M Blackledge

Research Article

Pages: 147 - 154

A filter trust region method for solving generalized semi-infinite programming problems

Ruyue Hou, Chun Xu, Lele Ren and Ke Su

Research Article

Pages: 155 - 161

Generalizations of the Stone — Weierstrass theorem

Andriy Yurachkivsky

Research Article

Pages: 163 - 176

Multi-dimensional Fuzzy Euler Approximation

Yangyang Hao, Cuilian You

Research Article

Pages: 177 - 184

On the oscillation of even order neutral delay differential equations

Shaoqin Gao, Zimeng Chen and Wenying Shi

Top